Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2014, Article ID 478495, 3 pages
Research Article

On a Periodic Solution of the 4-Body Problems

1Mathematical College, Sichuan University, Chengdu, Sichuan 610064, China
2School of Science, Southwest University of Science and Technology, Mianyang, Sichuan 621010, China

Received 25 November 2013; Accepted 6 January 2014; Published 11 February 2014

Academic Editor: Dongho Chae

Copyright © 2014 Jian Chen and Bingyu Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Wintner, The Analytical Foundations of Celestial Mechanics, Princeton University Press, Princeton, NJ, USA, 1941.
  2. D. G. Saari, Collisions, Rings and Other Newtonian N-Body Problems, American Mathematical Society, Providence, RI, USA, 2005.
  3. R. Moeckel, “On central configurations,” Mathematische Zeitschrift, vol. 205, no. 1, pp. 499–517, 1990. View at Publisher · View at Google Scholar · View at Scopus
  4. L. M. Perko and E. L. Walter, “Regular polygon solutions of N-body problem,” Proceedings of the American Mathematical Society, vol. 94, pp. 301–309, 1985. View at Google Scholar
  5. R. Moeckel and C. Simo, “Bifurcation of spatial central configurations from planar ones,” SIAM Journal on Mathematical Analysis, vol. 26, pp. 978–998, 1995. View at Google Scholar
  6. S. Zhang and Q. Zhou, “Periodic solutions for planar 2N-body problems,” Proceedings of the American Mathematical Society, vol. 131, no. 7, pp. 2161–2170, 2003. View at Publisher · View at Google Scholar · View at Scopus